# SDR MASA2011070103130

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 15,746 hours, 12,828 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Defective
- Location: Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD BTMS ERRATIC (NR 3 BTMS SENSOR DISCONNECTED).  SENSOR CLEANED NO FIX.  R2 BTMS SENSOR.
